Publicacións nas que colabora con JOSE CARLOS DIAZ RAMOS (3)


  1. Total scalar curvatures of geodesic spheres and of boundaries of geodesic disks

    Progress in Mathematics (Springer Basel), pp. 131-143

  2. Total curvatures of geodesic spheres associated to quadratic curvature invariants

    Annali di Matematica Pura ed Applicata, Vol. 184, Núm. 1, pp. 115-130

  3. Comparison results for the volume of geodesic celestial spheres in Lorentzian manifolds

    Differential Geometry and its Application, Vol. 23, Núm. 1, pp. 1-16